Volgen
Dan  Ralescu
Dan Ralescu
Professor of Mathematical Sciences, University of Cincinnati
Geverifieerd e-mailadres voor ucmail.uc.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Fuzzy random variables
ML Puri, DA Ralescu, L Zadeh
Readings in fuzzy sets for intelligent systems, 265-271, 1993
25541993
Applications of fuzzy sets to systems analysis
CV Negoiţă, DA Ralescu
Birkhäuser, 1975
17271975
Differentials of fuzzy functions
ML Puri, DA Ralescu
Journal of Mathematical Analysis and Applications 91 (2), 552-558, 1983
16041983
The fuzzy integral
D Ralescu, G Adams
Journal of Mathematical Analysis and Applications 75 (2), 562-570, 1980
5831980
Limit theorems for fuzzy random variables
EP Klement, ML Puri, DA Ralescu
Proceedings of the Royal Society of London. A. Mathematical and Physical …, 1986
4251986
The concept of normality for fuzzy random variables
ML Puri, DA Ralescu
The Annals of Probability, 1373-1379, 1985
2991985
Overview on the development of fuzzy random variables
MA Gil, M López-Díaz, DA Ralescu
Fuzzy sets and systems 157 (19), 2546-2557, 2006
2722006
Representation theorems for fuzzy concepts
CV Negoita, DA Ralescu
Readings in Fuzzy Sets for Intelligent Systems, 65-70, 1993
1851993
Cardinality, quantifiers, and the aggregation of fuzzy criteria
D Ralescu
Fuzzy sets and systems 69 (3), 355-365, 1995
1621995
On Liu's inference rule for uncertain systems
X Gao, Y Gao, DA Ralescu
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2010
1602010
Uncertain currency model and currency option pricing
Y Liu, X Chen, DA Ralescu
International Journal of Intelligent Systems 30 (1), 40-51, 2015
1492015
Cross-entropy measure of uncertain variables
X Chen, S Kar, DA Ralescu
Information Sciences 201, 53-60, 2012
1402012
A 𝐷_ {𝐸}[0, 1] representation of random upper semicontinuous functions
A Colubi, J Domínguez-Menchero, M López-Díaz, D Ralescu
Proceedings of the American Mathematical Society 130 (11), 3237-3242, 2002
1262002
Convergence theorem for fuzzy martingales
ML Puri, DA Ralescu
Journal of Mathematical Analysis and Applications 160 (1), 107-122, 1991
1171991
Liu process and uncertain calculus
X Chen, DA Ralescu
Journal of Uncertainty Analysis and Applications 1, 1-12, 2013
1132013
Strong law of large numbers for Banach space valued random sets
ML Puri, DA Ralescu
The Annals of Probability, 222-224, 1983
1121983
Uncertain stock model with periodic dividends
X Chen, Y Liu, DA Ralescu
Fuzzy Optimization and Decision Making 12, 111-123, 2013
1052013
On the formalization of fuzzy random variables
A Colubi, JS Domınguez-Menchero, M López-Dı́az, DA Ralescu
Information Sciences 133 (1-2), 3-6, 2001
992001
Probability and fuzziness
AL Ralescu, DA Ralescu
Information Sciences 34 (2), 85-92, 1984
921984
A survey of the representation of fuzzy concepts and its applications
D Ralescu
841979
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20